# SDR DALA2023050203429

- Difficulty date: April 30, 2023
- Submitted: May 2, 2023
- Operation: Air carrier
- Aircraft: N587NW
- Make and model: Boeing 757351
- Aircraft serial: 32986
- Aircraft time: 69,097 hours, 22,344 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5807 AFT CARGO DOORWAY, LWR THRESHOLD SUPPORT STRUCTURE HAS LIGHT SURFACE CORROSION SEVERAL PLACES FROM STA 1380R TO 1440R CORRECTIVE ACTION: SUMMARY SEE NR FOR ADDITIONAL INFORMATION 001-0265:2550-3006/005 00222 REPLACED TRANSITION PANEL REF B757-300 SRM. (2744497)
